MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012531-40
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned.Visual and functional inspection was performed on the returned device.The deployment difficulty and inaccurate delivery issues were not confirmed as the stent was fully deployed and not returned.The inaccurate delivery was due to case circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the non-tortuous, moderately calcified 70% stenosed, proximal left external iliac artery.A 9.0 x 40 mm absolute pro vascular stent delivery system (sds) was selected for the procedure.The sds was advanced to the lesion and during deployment of the stent implant, the thumbwheel stopped turning and they decided to remove the sds from the anatomy.When they pulled the sds back into the sheath the stent deployed at the aortic bifurcation instead of the proximal left external iliac as intended.The stent was left in place and a omnilink stent was implanted in the proximal left external iliac to successfully complete the procedure.There was no reported clinically significant delay in the procedure.No additional information provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6966293
Report Number2024168-2017-08366
Device Sequence Number13574035
Product Code NIO
UDI-Device Identifier08717648175787
UDI-Public08717648175787
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number1012531-40
Device Lot Number6120661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;